# SDR ASAA2023022442077

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 27,500 hours, 8,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537600
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LENS MISSING (INOP) ABOVE ROW 30ABC. GROUNDED - YES. REPLACED AISLE EMERGENCY LIGHT LENS, REF B737-900 AMM 33-51-03.
